# SDR QXEA2013042600834

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 469-489 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED 469.5-489.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.  CONFIRMED AREA OF BLEND CRACK FREE REF NTM 51-00-06-910-801, PT1, REV 9.  MECHANICALLY MEASURED MAX MATERIAL LOSS .008".  FOUND BLEND TO BE IN LIMITS IAW RD8/4-53-5364, ISS 1.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 REV 12 AND AMM 51-25-01-390-801, REV42.  COMPLIED WITH TC RD8/4-53-5364, WO143293.
